# SDR RAAA00B1008

- Difficulty date: April 30, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- Aircraft time: 59,557 hours, 41,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND WHEEL WELL AFT, FUSELAGE MOUNTED DOOR STOP HAS LOOSE RIVETS ON OUTBOARD FLANGE OF STOP MOUNT, BULKHEAD TO STOP MOUNT.  INSTALLED TYPICAL FORMED ANGLE PER SRM 51-40-3, AND INSTALLED RIVETS PER SRM 51-30-2.
